# SDR DL72L992055

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV2 CK, .375 INCH CRACK ON NR 2 L/E SLAT RIB O/B OF ACTUATOR ATTACH BOLT.  REPAIRED PER MM 57-54-0.
